# SDR SWAA2022012036523

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RH FWD SPAR SLIDING SEAL FWD FRAME IS CRACKED / REMOVED CRACKED FRAME; REQUIRED REPAIR FRAME D/N H7AB53-FR-002 PO #627398 LOCATE AND DRILLED; ALODINED AND PRIMED THEM INSTALLED IAW BOEING DWG 181A8055; SRM 51-40-05-0G-0; 51-40-02-0G-0; AMM 51-21-41-370-801 AND 51-21-72-370-804.
